# SDR UPS98828208

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D AFT ACCY COMPARTMENT/CORROSION ON LONGERON INNER SURFACE LONGERON 2 5L FS 1540-1560.  REMOVED CORR IAW DC8 SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW DC8 S RM 53-2-0.  REMOVED DAMAGED SECTION OF LONGERON DRILLED AND DEBURRED LONG END SPLICES IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SR M 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
